# SDR CALA0000258

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR STOP GOUGED.  THE DOOR STOP WAS REPAIRED IAW ECRA 5330-02819.
